RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 171, Number 3, Pages 525–528 (Mi dan32700)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Elliptic operators and submanifolds

S. P. Novikova, B. Yu. Sterninb

a V. A. Steklov Mathematical Institute, USSR Academy of Sciences
b Institute for Problems in Mechanics, USSR Academy of Sciences

Full text: PDF file (545 kB)

Bibliographic databases:

Document Type: Article
Received: 21.06.1966

Citation: S. P. Novikov, B. Yu. Sternin, “Elliptic operators and submanifolds”, Dokl. Akad. Nauk SSSR, 171:3 (1966), 525–528

Citation in format AMSBIB
\Bibitem{NovSte66}
\by S.~P.~Novikov, B.~Yu.~Sternin
\paper Elliptic operators and submanifolds
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 171
\issue 3
\pages 525--528
\mathnet{http://mi.mathnet.ru/dan32700}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0221533}
\zmath{https://zbmath.org/?q=an:0174.41303}


Linking options:
  • http://mi.mathnet.ru/eng/dan32700
  • http://mi.mathnet.ru/eng/dan/v171/i3/p525

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Pavlov, “Boundary conditions on thin manifolds and the semiboundedness of the three-particle Schrödinger operator with pointwise potential”, Math. USSR-Sb., 64:1 (1989), 161–175  mathnet  crossref  mathscinet  zmath
    2. A. Yu. Savin, B. Yu. Sternin, “O sledakh operatorov, assotsiirovannykh s deistviyami kompaktnykh grupp Li”, Fundament. i prikl. matem., 21:5 (2016), 199–217  mathnet
    3. P. A. Sipailo, “On Traces of Fourier Integral Operators on Submanifolds”, Math. Notes, 104:4 (2018), 559–571  mathnet  crossref  crossref  elib
  • Number of views:
    This page:25
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018